# SDR ABXA2023042465

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 93,813 hours, 19,079 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER L ENG START THE L ENG PRV STATUS MSG CAME ON. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED AIR SUPPLY MODULE BITE PER AMM 36-11-00. FOUND LH PRC WIRE FAULT ON. RESET FAULT, MESSAGE CLEARED. AIRCRAFT RETURNED TO SERVICE.
